# SDR FDEA201202230660

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP, INBD FORWARD HINGE BRACKET ACTUATOR ATTACH OTBD LUG BUSHING FOUND WORN.  REPAIRED IAW EA 1-5750-156841 PART 1,  REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-  5750-156841, PART 1 STEP 4 AND STEP 5.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV  114.
